EconPapers    
Economics at your fingertips  
 

On Elliptic Equations in Orlicz Spaces Involving Natural Growth Term and Measure Data

Mohammed Kbiri Alaoui

Abstract and Applied Analysis, 2012, vol. 2012, 1-17

Abstract:

The paper deals with the existence of solutions of elliptic equations in the framework of Orlicz spaces with right-hand side measure and natural growth term.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/615816.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/615816.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:615816

DOI: 10.1155/2012/615816

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:615816